Need help! Depression and anxiety

Posted by pirateking @pirateking, Jul 22, 2016

I don’t know where else to go without going to a hospital. I’ve always had issues with depression and anxiety. It is tough to deal with, but I have a grasp of what it is at least. I’ve been taking 10MG of Lexapro and 1-1.5 MG of Klonopin to treat it. My psych doctor died in January and I started with a new doctor that upped my Lexapro to 20MG and put me on Buspar for anxiety.

She then decided to take me off the Klonpin. She had me go from 1-1.5 to only .5 a day a month ago and then cut me off. My anxity was already starting to increase that month, and a few days after I stopped the klonopin I faced massive panic attacks among a ton of other issues. It took some begging for help until she eventually put me on .5MG of Atavan but I don’t think it is working.

My current symptoms are this horrible brain fog that is impairing my basic functions. I forget things easily, I can’t concentrate. It feels like I’ve literally got dumber. I am clumsier. I keep almost walking into poles and today I almost got run over by a bus. I’m beyond irritable. I almost attacked a man on an elevator because of his breathing, and I’ve never had such violent thoughts before. I’ve had brief sucidical thoughts that I had to talk myself out of because I rationally know I don’t want to do that.

When I stretch my neck it hurts. It feels like my neck or back is violently ripping in two. I’m having out of body experinces. I am sitting at work and suddenly I am not sure if I am dreaming or not

I also have headaches, I’m pacing constantly. I am having muscle spasims, twitching, my hands tremble.

This is terrifying. I’ve never felt like this in my entire life and I don’t know what is going on. Is it the Buspar? The Atavan? The lack of Klonopin and should I go to the hosptial? My doctor isn’t around on the weekends. Any help will be appericated.

@rattahk

Thank you so much @guener for your feedback! Yes I am conviced that I should wait another week or 2 to reach 6 weeks. I am concerned of getting off Lorazepam, I’ve been on it from about a month and I think I still need few weeks if things went right with Cipralex. How you went off gapapentin?

Jump to this post

@rattahk, I went from 1800mg of gapapentin down to 1200, then down to 600. When i dropped to 600mg I started having depression, so I went back up to 1200 and am doing better. In the next week I will drop 300mg down to 900 and see how that goes. I was reducing my dosage faster than I was able to deal with the change, and understand that it will just take me longer than I want to come down to a dose that is where I have fewer side effects of difficult in focusing and being tired during the day. When I wasn't working i didn't notice these side effects so much, but I have a relatively new job where it had become a problem for me.

Liked by Parus

REPLY

@guener thank you so much for your feedback and I wish you the best with your ongoing withdrawal plan! Just atay positive and things will be definitely ok! Keep us posted about your progress!

REPLY
Please login or register to post a reply.